# SDR 2007FA0000071

- Difficulty date: January 10, 2007
- Submitted: January 26, 2007
- Operation: General aviation
- Aircraft: N411JW
- Make and model: Skrsky S76B
- Aircraft serial: 760357
- Engine: Pwa PT6*
- System (JASC): 6220 · Main Rotor Head
- Part: Tie Bolt
- Part number: 7610208051105
- Part serial: E19000040
- Condition: Broken
- Location: Main Rotor
- Part time: 3,392 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A ROUTINE INSPECTION OF THE MAIN ROTOR SPINDLES, A SPINDLE TIE BOLT WAS FOUND BROKEN AT THE THREADED END OF THE BOLT WHERE THE NUT ATTACHES.  THE NUT WAS FOUND INSIDE THE SPINDLE CUFF WHERE THE ROTOR BLADE IS ATTACHED.  A BROKEN SECTION OF THE BOLT WAS STILL THREADED INTO THE NUT.  IT IS UNCLEAR WHY THE BOLT BROKE.  THE BOLT AND SPINDLE HAVE BEEN REMOVED AND SENT TO MFG AIRCRAFT FOR FURTHER INVESTIGATION TO DETERMINE CAUSE OF FAILURE.  (K)
